# SDR BSYA2010006

- Difficulty date: January 21, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N9189Q
- Make and model: Beech 58
- Aircraft serial: TH148
- Aircraft time: 18,391 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 9581001723
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO ADS PILOT SELECTED GEAR DOWN AND BOTH AMP METERS PEGGED FULL SCALE AND THE GEAR CIRCUIT BREAKER POPPED.  PILOT HAND CRANKED GEAR DOWN AND LANDED NO PROBLEMS.  REMOVED AND REPLACED LANDING GEAR MOTOR AND BOX ASSY.
